# SDR IXXA20160920068

- Difficulty date: August 26, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380241
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  NR 1 PYLON OTBD HYDRAULIC BAY LOWER BEAM IS CHAFED VERY THIN AT FORWARD END.  R & R LOWER BEAM IN NR 1 OTBD HYDRAULIC BAY IAW SRM 51-40-02, SECTION 5, PARA B AND SECTION 7, PARA D.
